It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





LIPITOR PAIN

LIPITOR PAIN

[ Back to Messages ]

Message

Posted by LARRY on February 18, 2000 at 22:34:54:

Had heart attack 2 years ago and was put on lipitor for coles. Pains started in my sholders and arms.
I mentioned this to my doctors and they said all tests ok. Tests still ok but pain has continued to get worse.
In reading the messages here it appears the Lipitor is the culprit. The pain I have now is on a daily basis.
I still have some arm pain. I get shooting pains in calves feet and even toes. At times toes seem hot with
pain. I also went through a period where if I streched a finger to far it felt like a ligament tore. To describe
the pain it was like a rubber band coated with wax was being stretched and the sheathing was flaking off.
This happened to both hands and feet. After this happened the tendons were sore for a very long time
any time I extended my hand or foot. The pain at that point was like being gouged with a hot poker. I feel
weaker than I did 2years ago. I also have joint pain. Elbow insides especially after straining to carry a big
box or item. Feet hurt more when sitting or laying down. I would like to hear if anyone has also experienced
what I call shooting pain, like a lightning strike in arm or leg, while on lipitor. I am going to ask for a change
of meds next visit to dr. Thanks for listening


Follow Ups




All times are GMT -7. The time now is 01:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!